MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ARTICULATOR INJECTION NEEDLE

UNITED STATES ENDOSCOPY GROUP, INC. ARTICULATOR INJECTION NEEDLE
Model Number 00711807
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their articulator injection needles failed to deploy causing a procedure delay.The user facility personnel used an additional device to complete the procedure.No report of injury.
 
Additional Manufacturer Narrative
The customer could not confirm if user facility personnel tested the device prior to clinical use in accordance with the instructions for use.Statements from instructions for use packet, "carefully remove the tip protector from the distal tip of the needle.Actuate the proximal luer back and forth, visually observing the needle being adequately advanced from the device's distal end.The spring-loaded handle assists in needle retraction; however, always visually check the retraction as well.Do not stretch the device because stretching may cause the needle projection length to be altered.To lock the needle in the out position, gently press the proximal luer until it meets the handle's luer, and then slowly twist the proximal luer clockwise until the two luers are fully engaged." one of the devices subject of the event was returned, and evaluation found that the needle was capable of deployment.There have been no other complaints associated with devices from this lot, and no additional issues reported by the user facility.

Brand Name
ARTICULATOR INJECTION NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key14597477
Report Number1528319-2022-00031
Device Sequence Number16668649
Product Code FCG
UDI-Device Identifier00724995180850
UDI-Public00724995180850
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711807
Device Catalogue Number00711807
Device Lot Number2112394
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown